MAUDE Adverse Event Report: Zimmer Biomet, Inc. PERSONA Partial Femur Cemented Size 6 Left Medial; Prosthesis, Knee

Zimmer Biomet, Inc. PERSONA Partial Femur Cemented Size 6 Left Medial; Prosthesis, Knee
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Laxity (4526); Periprosthetic fracture (4902)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial left partial knee arthroplasty performed.Approximately 6-8 weeks postop, the patient underwent an open reduction internal fixation.The initial partial knee implants remained intact.About 2 years later, the patient swung his club while golfing and felt a pop in his knee which gave out.The surgeon told the patient at follow-up that he will need to be converted to a total knee.Further follow up with the patient indicates that a revision to a total knee arthroplasty was performed approximately a month after that.During the revision, bone filler was applied to a periprosthetic fracture.No intraop or further complications have been reported.The patient currently has no complaints with the new knee.No further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 42518200612, ppk art surface, (b)(6).42538000601, ppk tibia, (b)(6).H6: proposed component code: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
PERSONA Partial Femur Cemented Size 6 Left Medial
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50946334
Report Number0001825034-2026-02914
Device Sequence Number10446249
Product Code HSX
UDI-Device Identifier00880304808492
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42558000601
Device Lot Number66046347
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale
Patient Weight200 LB